POZ Community Forums

Meds, Mind, Body & Benefits => Questions About Treatment & Side Effects => Topic started by: 9goug9goug on March 04, 2015, 03:47:47 pm

Title: HIV and eyesight
Post by: 9goug9goug on March 04, 2015, 03:47:47 pm
Hello, newbie here so apologies if this has already been covered somewhere else. I was recently confirmed positive just two months ago and have since started Triumeq and for the most part I am doing okay. However, I have been becoming irritated with my vision. All of a sudden I just feel like my eyes are more sensitive to light and its harder to focus on things, almost like a very mild blur sometimes. I am only 19 and I have never had problems with my eyes. I can still see fine so part of me sometimes wonders if this is more in my head because I have been panicking over a lot of small things lately. Just wondering if anyone has any knowledge on this, because a quick internet search only convinces me I am going blind already lol. Thanks.
Title: Re: HIV and eyesight
Post by: madeindetroit on March 04, 2015, 04:35:59 pm
I am on stribild and do not have any issues as far as eye sight goes but my medication warnings mentioned changes in eye sight to contact my doctor.  Thats all I have for ya really but don't be afraid to ever mention something that is bothering you to your doctor. 

Sorry to hear bout your dx but welcome to the non judgemental friendly forum

Big ((hug))
Title: Re: HIV and eyesight
Post by: Wade on March 08, 2015, 07:56:23 am
Hi gg, and welcome !
I can't remember any any eye side affects when starting a new med,
but everyone's different. Like madein advised you contact your doc,
it always helped me to make lists of my questions before my appointments.

No concern is to small, so don't be intimidated. Take control !
Make sure your questions are addressed,
and most important you understand the answers before you leave !
Be Well , Wade
Title: Re: HIV and eyesight
Post by: vertigo on March 08, 2015, 11:39:08 pm
Hey there and welcome.  At age 19, your eyes are most likely fine.  Anxiety is probably getting the best of you.  If in doubt, talk to your doctor about it.  Sorry you have to join us here, but glad that you are on treatment.  Keep your chin up  :)
Title: Re: HIV and eyesight
Post by: 9goug9goug on March 13, 2015, 08:36:22 am
Thanks for the replies guys. Doc said at my age and CD4 levels it shouldnt be a problem, so going to relax for now. :)
Title: Re: HIV and eyesight
Post by: Tonny2 on March 13, 2015, 09:38:54 am
Thanks for the replies guys. Doc said at my age and CD4 levels it shouldnt be a problem, so going to relax for now. :)

        ojo        hello and welcome...it is your anxiety for your dx, it happens to most of all, just try to relax, wear some sunglasses if you have a blur vision...good luck...hugs         ojo